# SDR DL72S953818

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 2 Engine
- Component: 6519645211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHOP INSPECTION, THE UPPER FRAME ANGLE WAS FOUND TO BE CRACKED.  A REPAIR WAS INSTALLED PER THE S.R.M. 54-10-3.  FOR NR 2 ENGINE LEFT FORWARD COWL PANEL.
